Kristen (xx_socold_xx) wrote in vaginapagina,
Kristen
xx_socold_xx
vaginapagina

Chronic yeast infection?

I am getting frustrated. Since June 2010, I've been on at least one course of antibiotics every month (with this December being the exception so far!). As a result, I've had to deal with some horrible yeast infections. I tried eating yogurt, but it makes me nauseous and I threw up most times I ate it. :\

My gyno saw that I had a yeast problem, so she prescribed me one pill of Diflucan. Took it, felt better for a few weeks. It came back and I was prescribed two one-doses, one to take one day, and one to take the next. Took both, felt better for a few weeks again, and it came back yet again. I haven't been back to the gyno since so I haven't gotten anything else.

But the weird thing is that some days, I don't even notice its there. There isn't any weird discharge, either. But really, I've gone a week or two with no symptoms, and then I'll have a day where it decides to hit me. And then other days, like today for example, I was fine ALL day and night, but just before I get ready for bed, it starts to itch like crazy and make me extremely uncomfortable.

What is going on? Why is it not constant and only bothers me some days? And what can I do about it because Diflucan hasn't completely cleared it up any time I've tried taking it. :(
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 8 comments